# SDR P5CA9700445

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9727N
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: 8326922134
- Condition: Broken
- Location: Rt Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT TRUNNION CAP BOLT BROKEN.  REPLACED BOTH FORWARD AND AFT BOLTS ON TRUNNION CAP PER BOEING M/M 32-21-01.
